# SDR SIMA200734102

- Difficulty date: November 30, 2007
- Submitted: December 10, 2007
- Operation: Air carrier
- Aircraft: N837AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145647
- Aircraft time: 12,482 hours, 11,173 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DISC-LND AIR/GND FAIL MESSAGE ON EICAS DURING GEAR EXTENSION.  REMOVED AND REPLACED LGEU IAW EMB 140 AMM 32-21-01.  RESECURED CONNECTOR ON LEFT MLG DOWN LOCK FWD PROX SWITCH 32-61-02.  AIRCRAFT RETURN TO SERVICE.
